Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Spotting in pregnancy. Taking prolutone injections. Is this safe?

hello, i have compeleted 17 weeks of pregnancy, since 13th week my doctor has advised me to take prolutone inj twice in a month till 32nd week of pregnancy. i had spoting for few days(5-6)days at 6th week. i want to know the side effects of this inj, and also that is it safe for these long time? My age is 34yrs n i have twins.
Asked On : Thu, 9 Aug 2012
Answers:  1 Views:  359
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Though proluton is contraindicated in pregnancy and lactation, it is a category B drug,i.e., trials have not shown any fetal risks.It is used for threatened abortions during the first half of pregnancy. The side effects of this drug are weight disturbances, gastric disturbances, skin rashes, breathlessness, increased appetite, breast discomfort, circulatory disturbances and pain at the site of injection. Yet, no harmful effects have been reported after prolonged usage of proluton. Wish you good health.
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor